Couldn't find what you looking for?

TRY OUR SEARCH!

I am about to start Cymbalta 30 mg. for the first time as recommended by my doctor for depression. My biggest fear is FEAR of medicines. I was already diagnosed years back with agoraphobia and panic disorder, and in the 90s took Xanax and later, Paxil. I quit taking them a long time ago. In the late 90s I began to get rapid heartbeat at night that sent me to the emergency room several times thinking I was having a heart attack. Having rapid heartbeat makes me panic even more. I take Lorazepam 1 mg before bed at night which has been wonderful in helping me relax and sleep through the night. I also take blood pressure medicines and Zocor. Will Cymbalta interact with any of those? Can it CAUSE rapid heartbeat? And is there any dangers at all?

Loading...

Pls do not start cymbalta. I am currently in withdrawal from it. I am unable to work. I scream like a lunatic at everyone. While I sit here and write this I am crying and have a black eye I gave myself earlier in the day. Pls weigh your options carefully and get all the info you can.
Reply

Loading...

i am a 37 yr old female given cymbalta for neuopathy and depression in may 07. ihave lost 20 pounds i dont feel as bad as i did before i do have to watch my caffeine consumption {racing heart} i still continue to have panic attacks ,i am working on that though. cymbalta has helped me if you are afraid of the drug why take it?
Reply

Loading...

Hi,

Make sure that taking Cymbalta is the last resort for you. I have tried almost every anti-depressant on the market and could not stand the side-effects of any of them. Even the best ones leave you feeling spacey all the time and not yourself. Cymbalta is one of the best though. They are all horrible to get off of once you get on them. Much worse than quitting smoking.

Have you tried yoga? It can be a wonderful stress reliever and can teach you how to handle stress. Don't go to a gym yoga class, go to a real yoga center where they teach the real thing. Start with a gentle yoga class. My instructor calls the gym yoga classes "Marine Yoga" because they push so hard.

Everyone says exercise is the best thing for stress but I've never had the energy because of the effects of stress and medicine. If you can do it, get moving and burn off the stress.

Finally, get a good therapist. Get one who will dig into "why do I feel like this?" instead of one who starts each week with "so tell me how you feel this week?" You need someone who can help you and not just a sympathetic ear. That gives temporary relief but doesn't solve problems like a therapist who can help you understand the cause of some of your symptoms.

If you have to take Cymbalta, start at 20 mg, don't be pushed into higher doses unless you feel you need them and keep telling your doctor about side effects and how to counteract them.

Best of luck
Reply

Loading...

I am in the process of weaning off this medicine. Since being on for a year and a half I have been hospitilized twice for chest pain and only recently put it together. I get palpitations. The worst for me is the GI side effects and i have gained 25 lbs that I just can't get off. i was put on lamictal for my aggitation and that caused more side effects so I am off that. I am more aggitated then I have ever been I look forward to being completely off this drug. I loved it in the beginning but the longer I am on and more research I do I realized I have suffered needlessly as they were all side effects of this drug. It has also made me have allergic reactions to 4 meds I used to be able to take. Too many interactions for me. As i type the chest pains are insain and the doc says that is due to the gi side effects. good luck to you
Reply

Loading...

Yes!!!  I was in hospital from 1/14/12 to 1/20/12 and needed heart surgery. I had major chest pains for a month and was sent home from hospital several times because they thought it was just muscular. A month later I had Pneumonia and fluid had built around a sac around my heart which required surgery and tubes to drain all the fluid. I have stopped Cymbalta since.  ***this post is edited by moderator *** *** private e-mails not allowed*** Please read our Terms of Use

Reply

Loading...

I started Cymbalta a few weeks ago, it doesn't seem to be doing anything but speeding up my heart.  I got on it to try and counteract anxiety that I was having, but now instead of just having anxiety attacks, I get a constantly hard beating in my chest - which feels like one long consistent panic attack that is just slowly killing me all day long.  I don't have good access to my doctor and I really don't want to wait and see how it feels to try any other drugs after weening off of this one.  I have a history of bad side effects with anti depressants - but from all of them, I have no report of feeling any better - ever. I don't know why I even got back on one besides trying to control my anxiety. Which has only gotten worse. I'm afraid I'm getting addicted to Ativan for my constant attacks!
Reply

Loading...

OMG!! It has made my heart RACE!!! I wondered if it was just me!!!
Reply

Loading...


I also take Ativan (Lorazepam) for anxiety. But just found out 2 days ago that I have fibromyalgia, and the dr. wants to put me on cymbalta. After reading your post I think I have changed my mind! I already get rapid heartbeats when my anxiety acts up.....so, I don't think I want them to get any faster. I know what panic attacks are, so you are not alone.

Reply

Loading...

Was taken off cymbalta cold turkey 6 days ago .....its horrible .....i had no choice but to take a 15 mg half dose i made.... No withdrawal effects except feeling like i am not here floating no reality ...caused me to have major panic attack so took a. Half dose
Reply

Loading...

Really is it thqt bad? I just started taking it
Reply

Loading...